# SDR DALA2017022601567

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SETTLEMENT AREA OF THE UPPER FUEL ACCESS PANEL OF THE LT WING.   THE ACCESS PANEL WAS REPLACED IAW SRM 57-10-01 AND SRM 51-22-2A COND. III.
